# SDR SWIA202265385

- Difficulty date: April 1, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 13,744 hours, 9,796 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE FITTING # 3 HARDWARE IS WORN.   (C CHECK RO 4/16/22)   REMOVED AND REPLACED HARDWARE FOR LH ELEVATOR #3 HINGE FITTING REF AMM 27-31-05.  REFER TO CP 24530014 FOR FINAL INSTALLATION
